Jump to content

Photo

I've Been Using Retin-A For 5 Months Now And I Haven't Seen Any Improvement. Help!

retina how long not working red still breaking out retinoids

2 replies to this topic

#1 LipsLikeMorphine

LipsLikeMorphine

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Likes: 1
About Me
  • Gender:Female
  • Location:georgia
  • Joined: 10-March 10

Posted 09 December 2011 - 09:54 PM

I have cleared my once moderately severe acne on my face through using benzaclin religiously and developing better dietary habits. However, my chest was/is still breaking out (moderately) so my dermo prescribed me Retin-A about 5 months ago.

I wash my chest every night and morning, and at night, I apply my Retin-A just as my dermo said. I have been doing this consistently and as told for 5 months, yet I have seen virtually any improvement. Yes, the first month I had a horrible initial breakout, but I was told I would see improvement afterwards. The only thing different about my skin is that it turns red (in some areas) after application.

I don't know if I can wait much longer for this stuff to work. It's hard enough having to wear neck-high shirts everyday to hide my shameful chest. I always hear that at most, it'll take 3 months until you see improvement, but never 5 months.

Should I quit Retin-A? Or should I keep waiting?

Any info is appreciated

Thanks

Edited by LipsLikeMorphine, 09 December 2011 - 09:55 PM.


#2 gems2889

gems2889

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 225
    Blog Entries: 1
    Likes: 11
About Me
  • Gender:Female
  • Location:Miami, Fl
  • Interests:I love food, house music, dancing, reading, sleeping, and been with my family :)
  • Joined: 16-August 11

Achievements

     

Posted 14 December 2011 - 07:32 AM

I would ask and see what else I could used in conjunction with retin a or get prescribed something else.You and your doctor know ur skin best so I would make an appt and speak with ur derm. I see mines 1 a month and she recently switched prescription after 3 month of RAM.

#3 crystalxo

crystalxo

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Blog Entries: 12
    Likes: 1
About Me
  • Gender:Female
  • Location:toronto canada
  • Joined: 14-April 10

Posted 14 December 2011 - 07:49 AM

i used retin-a for 8 months and if anything it made my skin worse so i stopped using it... im now a week in to the regimen so ill see how that goes...


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users